# SDR 2021F00246

- Difficulty date: August 25, 2021
- Submitted: August 26, 2021
- Operation: General aviation
- Aircraft: N550QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0150
- Aircraft time: 3,142 hours, 2,126 cycles
- Engine: Pwc PW306D1
- Engine time: 3,142 hours, 2,126 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Corroded
- Location: Accessory
- Part time: 3,142 hours, 2,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE GEARBOX AFT COVER CORRODED IN MULTIPLE LOCATIONS.
